# SDR FDKA200710300

- Difficulty date: October 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 15,463 hours, 14,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6005 MCO (0740 PHX LCL) -  MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MX ADJUSTED DOOR ROLLERS AND LUBED.
